# SDR UIEA2013111900563

- Difficulty date: November 19, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 2,357 hours, 400 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Part time: 2,414 hours, 411 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, REQUIRES REPLACEMENT DUE TO HIGH PRESSURE COMPRESSOR ROTOR DAMAGED BEYOND SERVICEABLE LIMITS.  REPLACED NR 2 ENGINE IAW AMM 71-00-00 AND REMOVAL AND INSTALLATION LIST 1039.
